Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year

IMPACT FACTOR 2017: 0.482
5-year IMPACT FACTOR: 0.512

CiteScore 2017: 0.43

SCImago Journal Rank (SJR) 2017: 0.338
Source Normalized Impact per Paper (SNIP) 2017: 0.546

Mathematical Citation Quotient (MCQ) 2017: 0.23

See all formats and pricing
More options …
Volume 23, Issue 4


The Sobolev space of half-differentiable functions and quasisymmetric homeomorphisms

Armen Sergeev
Published Online: 2016-10-18 | DOI: https://doi.org/10.1515/gmj-2016-0047


In this paper, we give an interpretation of some classical objects of function theory in terms of Banach algebras of linear operators in a Hilbert space. We are especially interested in quasisymmetric homeomorphisms of the circle. They are boundary values of quasiconformal homeomorphisms of the disk and form a group QS(S1) with respect to composition. This group acts on the Sobolev space H01/2(S1,) of half-differentiable functions on the circle by reparameterization. We give an interpretation of the group QS(S1) and the space H01/2(S1,) in terms of noncommutative geometry.

Keywords: Connes quantization; half-differentiable functions; quasiconformal maps

MSC 2010: 81S10

Dedicated to the memory of Academician N. Muskhelishvili on the occasion of his 125th birthday anniversary


  • [1]

    Ahlfors L. V., Lectures on Quasiconformal Mappings, Van Nostrand Math. Stud. 10, D. Van Nostrand, Princeton, 1966. Google Scholar

  • [2]

    Connes A., Noncommutative Geometry, Academic Press, San Diego, 1994. Google Scholar

  • [3]

    Nag S. and Sullivan D., Teichmüller theory and the universal period mapping via quantum calculus and the H1/2 space on the circle, Osaka J. Math. 32 (1995), no. 1, 1–34. Google Scholar

  • [4]

    Sergeev A., Lectures on Universal Teichmüller Space, EMS Ser. Lect. Math., European Mathematical Society, Zürich, 2014. Google Scholar

About the article

Received: 2016-07-31

Accepted: 2016-09-19

Published Online: 2016-10-18

Published in Print: 2016-12-01

Funding Source: Russian Foundation for Basic Research

Award identifier / Grant number: 16-01-00117

Award identifier / Grant number: 16-52-12012

While preparing this paper the author was partially supported by the RFBR grants 16-01-00117, 16-52-12012, Program of Supporting of Leading Scientific Schools NSh-9110.2016.1 and Scientific Program of Presidium of RAS “Nonlinear Dynamics”.

Citation Information: Georgian Mathematical Journal, Volume 23, Issue 4, Pages 615–622, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2016-0047.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Виктор Викторович Жаринов and Victor Victorovich Zharinov
Теоретическая и математическая физика, 2017, Volume 192, Number 3, Page 459

Comments (0)

Please log in or register to comment.
Log in